# SDR 99ZZZX1946

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N66717
- Make and model: Cessna 172P
- Aircraft serial: 17275991
- Engine: Lyc O320D2J
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050011831
- Condition: Misinstalled
- Location: Fuel System
- Part time: 2,400 hours
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

THE MAIN FUEL SUPPLY LINE WAS IMPROPERLY INSTALLED.  THE RUDDER CONTROL CABLE WAS ROUTED BENEATH THE FUEL LINE IN SUCH A WAY TO BE RUBBING DIRECTLY ON THE LINE.  WHEN DISCOVERED, THE LINE WAS CUT MORE THAN HALFWAY THROUGH, BUT ONLY SLIGHTLY LEAKING.
